Blogs


Notices

Is she lying? (Midrin abuse?)

Old 05-11-2009, 10:55 PM
  # 1 (permalink)  
Member
Thread Starter
 
Join Date: Jan 2007
Location: Dallas TX
Posts: 2
Is she lying? (Midrin abuse?)

Hi to the forum! I'm back after an almost 2 year absence.

I found this wonderful forum over 2 years ago while my AD was in rehab. Thanks to the education I received here (and shared w/hubby) we began our own co-dependency recovery process, which has been invaluable in helping us deal with our AD.

I now come back to you with a question.

Is AD lying to us when she claims her behavior (*extremely* groggy, stumbling, slurred speech, jerky shaking - almost bordering on convulsing) is caused by taking 3 Midrin at one time? Or is it likely she's taking something else? Two things I learned here were: a) never trust what an addict tells you and b) whatever they will admit to taking, it was probably more/worse.

I found through internet research that symptoms of Midrin overdose are drowsiness and dizziness, but I've found nothing about the jerky shaking or how extreme the drowsiness would be. Also that Midrin is rarely taken to get high.

AD claims that taking Midrin as prescribed (1-2 capsules, then 1 more an hour later if needed) doesn't help her migraines so she just assumed it was OK to take all 3 at once (typical addict self-prescribing behavior).

Thanks for any advice anyone can give me.
plevans is offline  

Currently Active Users Viewing this Thread: 1 (0 members and 1 guests)
 
Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off




All times are GMT -7. The time now is 02:51 AM.